RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



UBS:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


UBS, 2015, Issue 57, Pages 37–52 (Mi ubs834)  

Mathematical Control Theory

Optimization of nonlinear cascade systems in lurie form with bounded external disturbances

E. V. Usik

Saint-Petersburg State University

Abstract: We consider nonlinear cascade systems in Lurie form with bounded disturbances and solve the optimal control problem using the method of invariant ellipsoids. The obtained result is compared with the previously obtained classic result based on Lyapunov function.

Keywords: passification, backstepping, LMI, method of invariant ellipsoids.

Full text: PDF file (349 kB)
References: PDF file   HTML file

English version:
Automation and Remote Control, 2017, 78:7, 1350–1359

UDC: 62-50
BBK: 78.34

Citation: E. V. Usik, “Optimization of nonlinear cascade systems in lurie form with bounded external disturbances”, UBS, 57 (2015), 37–52; Autom. Remote Control, 78:7 (2017), 1350–1359

Citation in format AMSBIB
\Bibitem{Usi15}
\by E.~V.~Usik
\paper Optimization of nonlinear cascade systems in lurie form with bounded external disturbances
\jour UBS
\yr 2015
\vol 57
\pages 37--52
\mathnet{http://mi.mathnet.ru/ubs834}
\elib{http://elibrary.ru/item.asp?id=25871405}
\transl
\jour Autom. Remote Control
\yr 2017
\vol 78
\issue 7
\pages 1350--1359
\crossref{https://doi.org/10.1134/S0005117917070165}


Linking options:
  • http://mi.mathnet.ru/eng/ubs834
  • http://mi.mathnet.ru/eng/ubs/v57/p37

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Upravlenie Bol'shimi Sistemami
    Number of views:
    This page:111
    Full text:42
    References:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020